# SDR 96ZZZX449

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4572R
- Make and model: Bolkms BO105S
- Aircraft serial: S663
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 066304601
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPASS CARD TURNS WITH HEADING BUG.
